# SDR ASAA0580424

- Difficulty date: August 5, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N947AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53020
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5920323509
- Condition: Dented
- Location: Fs 569-588
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, FOUND FUSELAGE SKIN DENTED.  COLD-WORKED DENTED AREA.  INSTALLED INTERNAL REPAIR DOUBLER.  (M)
